| Model Number |
10601 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that shaft break occurred.A 2.50 x 12 synergy drug-eluting stent advanced for use.However, while advancing the catheter over the wire, the shaft bent and broke at 30cm from the hub.The device was removed and the procedure was completed with another of the same device.No patient complications were reported.
Additional Manufacturer Narrative
Device evaluated by mfr: synergy ii us mr 2.50 x 12mm stent delivery system was returned for analysis.A visual examination of the stent found no issues.There was no sign of damage, stretching or lifting of the stent struts.The stent showed no signs of movement and was set between the proximal and distal markerbands.The stent outer diameter was measured and the result was within max crimped stent profile measurement.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip showed no signs of distal tip damage.A visual and tactile examination of the hypotube shaft found multiple kinks and a shaft break 59.3 cm distal from the distal end of the strain relief.A visual and tactile examination of the outer and mid-shaft section and a visual examination of the inner lumen found no issues along the shaft polymer extrusion.Device loaded and tracked onto guidewire without issue.No other issues were identified during analysis.
Event or Problem Description